# SDR AALA20130321025

- Difficulty date: March 13, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 36,761 hours, 14,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD TRANSITION PANEL SHIELD FROM STATIONS 787 TO 794 CORRODED.  REPLACED TRANSITION PANEL SHIELD PER AARD 51-00-05-1.
